sexologist-icon
Earlier periods after taking i-pill
I got periods 9 day earlier after taking i-pill is that any chance of pregnancy or wht this bleeding having
738 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Ipill effect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, I-Pill is used as an emergency contraceptive tablet in the event of unsafe intercourse or failure of contraception, to avoid unintended pregnancy. Within 24-72 hours after having unprotected sex, the emergency contraceptive pill must be taken. It is best to take the pill orally. As you have already crosse the above period of 24-72 hours period. My advice would not to consume any medications without proper consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.